Completely regular semigroups as semigroups of partial transformations.
Semigroup forum, Tome 48 (1994) no. 3, pp. 50-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variety of completely regular semigroups, Schützenberger representation, right translation, semigroup of partial transformations, completely regular semigroups of partial transformations, equivalence relations, Malcev product, Petrich's representation, completely simple semigroups, strong semilattice, wreath products
@article{SF_1994__48_3_135296,
author = {N.R. Reilly},
title = {Completely regular semigroups as semigroups of partial transformations.},
journal = {Semigroup forum},
pages = {50--62},
year = {1994},
volume = {48},
number = {3},
zbl = {0798.20054},
url = {http://geodesic.mathdoc.fr/item/SF_1994__48_3_135296/}
}
N.R. Reilly. Completely regular semigroups as semigroups of partial transformations.. Semigroup forum, Tome 48 (1994) no. 3, pp. 50-62. http://geodesic.mathdoc.fr/item/SF_1994__48_3_135296/